MODELING OF ASYMMETRIC MEMBRANE FORMATION .1. CRITIQUE OF EVAPORATION MODELS AND DEVELOPMENT OF A DIFFUSION EQUATION FORMALISM FOR THE QUENCH PERIOD


YILMAZ L., MCHUGH A.

JOURNAL OF MEMBRANE SCIENCE, vol.28, no.3, pp.287-310, 1986 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 3
  • Publication Date: 1986
  • Doi Number: 10.1016/s0376-7388(00)82040-2
  • Journal Name: JOURNAL OF MEMBRANE SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.287-310